# SDR USAA991456

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924809503
- Condition: Cracked
- Location: Fuselage
- Part time: 74,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SHEET METAL REPAIR OPEN UP, FOUND 4 INCH CRACK AND 1.5 INCH BY 2 INCH CORRODED AREA (INTERGRANUAR) AT LONGERON 30 AFT END FORWARD CARGO AT T-CAP.  REPLACED WITH IDENTICAL PART NUMBER.  (M)
